# SDR FDEA201504161242

- Difficulty date: April 16, 2015
- Submitted: April 16, 2015
- Operation: Air carrier
- Aircraft: N811FD
- Make and model: Airbus A310-324
- Aircraft serial: 457
- Aircraft time: 506 hours, 15,389 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: A5237207720001
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR ACTUATOR ATTACH FITTING.  SDI FOUND CRACK WITH A HFEC INSPECTION.  REMOVED THE FWD CARGO DOOR IAW AMM 52-31-11-04.  REPLACED THE CRACKED FRAME OF FWD CARGO DOOR IAW SRM 51-40-21.  INSTALLED THE FWD CARGO DOOR IAW AMM 52-31-11-04 & TESTED OK.  MAJOR REPAIR IAW GMM 6-2-100.
